Translator Disclaimer
1 February 2002 Green's conjecture for the generic r-gonal curve of genus g≥3r−7
Montserrat Teixidor I Bigas
Duke Math. J. 111(2): 195-222 (1 February 2002). DOI: 10.1215/S0012-7094-02-11121-1

Abstract

The syzygies of a generic canonical curve are expected to be as simple as possible for p≤(g−3)/2. We prove this result here for p≤(g−2)/3 only. The proof is carried out by considering infinitesimal deformations near a hyperelliptic curve.

Citation

Download Citation

Montserrat Teixidor I Bigas. "Green's conjecture for the generic r-gonal curve of genus g≥3r−7." Duke Math. J. 111 (2) 195 - 222, 1 February 2002. https://doi.org/10.1215/S0012-7094-02-11121-1

Information

Published: 1 February 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1059.14039
MathSciNet: MR1882133
Digital Object Identifier: 10.1215/S0012-7094-02-11121-1

Subjects:
Primary: 14H51
Secondary: 14D15 , 14D20

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.111 • No. 2 • 1 February 2002
Back to Top